Sh:459

Bib entry
@article{Sh:459,
 author = {Baumgartner, James Earl and Shelah, Saharon and Thomas, Simon, R.},
 title = {{Maximal subgroups of infinite symmetric groups}},
 journal = {Notre Dame J. Formal Logic},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {34},
 number = {1},
 year = {1993},
 pages = {1--11},
 issn = {0029-4527},
 doi = {10.1305/ndjfl/1093634559},
 mrclass = {20B35 (03E35 03E65 20A15)},
 mrnumber = {1213842},
 mrreviewer = {U. Felgner},
 doi = {10.1305/ndjfl/1093634559}
}